# SDR REXA202105040129

- Difficulty date: February 4, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318231
- Condition: Corroded
- Location: Bs 333-349 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL BETWEEN FS 333 TO FS 349 AT STGR 20L IS CORRODED. - REMOVED UNSERVICEABLE PAX DOOR INTERCOSTAL BETWEEN FS 333 TO FS 349 AT STR 20L IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED, DRILLED AND INSTALLED A NEW SERVICEABLE INTERCOSTAL BETWEEN FS333 TO FS349 AT STR 20L P/N SH670-31823-15 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-40-41-001-001-A01 WVAC EMP STAMP #703 MTC
